Alert archive / Alabama / Tornado Warnings in 2007

Tornado Warning 60, NWS Birmingham, AL

March 1, 2007Pickens County, Alabama

NWS Birmingham, AL issued this tornado warning at Mar 1, 2007, 3:01 PM CST for Pickens County, Alabama. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2007, 3:01 PM CST (21:01 UTC)
Expired
Mar 1, 2007, 3:30 PM CST
In force
29 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Pickens County, AL

The radar

The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 3:20 PM CSTHAIL 117 Ene Aliceville, ALQUARTER SIZE HAIL WAS OBSERVED IN SOUTHEASTERN PICKENS COUNTY NEAR COUNTY ROAD 63. THE HAIL MAY HAVE BEEN LARGER BUT FELL IN A SPARCELY POPULATED AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 7:28 AM CSTTornado Watch PDSSPC12 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 724 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
724 m²/s²
0-3 km storm-relative helicity
855 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 012101
TORBMX
ALC107-012130-
/O.NEW.KBMX.TO.W.0060.070301T2101Z-070301T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA
  THIS INCLUDES THE CITY OF ALICEVILLE

* UNTIL 330 PM CST

* AT 301PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR COCHRANE...
  OR ABOUT 8 MILES SOUTH OF ALICEVILLE...MOVING NORTHEAST AT 55 MPH.

* THE TORNADO IS WILL BE NEAR...
  RURAL EASTERN PICKENS COUNTY AT 320 PM CST

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.

LAT...LON 3338 8785 3316 8785 3308 8804 3305 8805
      3307 8807 3305 8809 3305 8815 3302 8818
      3299 8818 3299 8826 3313 8833

$$

ML
1 follow-up statement
000 
WWUS54 KBMX 012106 RRA
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CST THU MAR 1 2007

ALC107-012130-
/O.CON.KBMX.TO.W.0060.000000T0000Z-070301T2130Z/
PICKENS AL-
306 PM CST THU MAR 1 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR CENTRAL
PICKENS COUNTY...

AT 302 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR ALICEVILLE...MOVING NORTHEAST AT 55 MPH.

THE TORNADO WILL BE NEAR...
  RURAL EASTERN PICKENS COUNTY AT 320 PM CST

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3338 8785 3316 8785 3308 8804 3305 8805
      3307 8807 3305 8809 3305 8815 3306 8820
      3315 8817

$$
STEFKOVICH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 1, 12:09 PM CST, 2 hours 52 minutes earlier.

Area forecast discussion, Mar 1, 12:09 PM CST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 PM CST THU MAR 1 2007

.UPDATE...FOR 00Z AVIATION.

&&

.DISCUSSION...

MAIN LINE OF CONVECTION CONTINUES TO PUSH THROUGH CENTRAL ALABAMA
WITH SEVERAL DISCRETE CELLS AHEAD OF THE MAIN LINE.  COUNTIES WILL
GRADUALLY BE CLEARED FROM THE WATCH BEHIND THE MAIN LINE.

&&

.AVIATION...DISCUSSION FOR 00Z TAFS.

COLD FRONT CONTINUES TO PUSH INTO WEST ALABAMA.  SHOWERS AND
THUNDERSTORMS WILL CONTINUE AHEAD OF AND ALONG THE FRONT BUT SHOULD
BE PUSHING OUT OF SOUTHEAST ALABAMA AROUND 04Z.  CONDITIONS ARE
EXPECTED TO IMPROVE RAPIDLY BEHIND THE FRONT FRONT WITH CEILINGS
ABOVE 4000 FT THEN SCT CIRRUS LATER IN THE EVENING.

FOR EET, ANB, MGM AND TOI...LOOK FOR ONGOING CONVECTION THROUGH THE
NEXT FEW HOURS WITH IFR CEILING AND VIS WITHIN THUNDERSTORMS.  WINDS
WILL BE SOUTHERLY AND GUSTING TO 30KT UNTIL FRONTAL PASSAGE THEN
BECOMING WEST NORTHWEST.

FOR TCL AND BHM...CLEARING LINE IS APPROACHING AND VFR CONDITIONS
ARE EXPECTED THROUGH THE REMAINDER OF THE EVENING.  WINDS WILL BE
WEST NORTHWEST THROUGH THE EVENING.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM TONIGHT.

&&
Hazardous weather outlook, Mar 1, 11:02 AM CST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1102 AM CST THU MAR 1 2007

ALZ011>015-017>050-020100-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1102 AM CST THU MAR 1 2007

...HIGH RISK OF SEVERE THUNDERSTORMS WITH TORNADOES THIS AFTERNOON
AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A HIGH THREAT OF SEVERE THUNDERSTORMS...INCLUDING THE RISK
OF TORNADOES...ACROSS ALL OF CENTRAL ALABAMA TODAY. THE HIGHEST
POTENTIAL OF SEVERE WEATHER AND TORNADOES WILL BE DURING THE
AFTERNOON HOURS...BUT COULD LAST AS LATE AS 9 PM IN EAST ALABAMA.

AN ENHANCED SEVERE THUNDERSTORM AND TORNADO THREAT WILL OCCUR LATER
TODAY...AFTER THE WARM FRONT HAS MOVED THROUGH AND CONDITIONS
CONTINUE TO WARM DUE TO LIMITED SUNSHINE.  A COLD FRONT APPROACHING
THIS AFTERNOON AND EVENING WILL SET OFF MORE THUNDERSTORMS. WITH
UNSTABLE CONDITIONS AND SUFFICIENT WIND SHEAR IN PLACE...MANY OF
THESE STORMS ARE LIKELY TO BECOME SEVERE. IN FACT...THE COMBINATION
OF INSTABILITY AND WIND SHEAR COULD LEAD TO NUMEROUS SUPERCELL
THUNDERSTORMS...CAPABLE OF PRODUCING STRONG OR LONG-TRACKED
TORNADOES.

THIS HAS THE POTENTIAL TO BECOME A SIGNIFICANT SEVERE WEATHER AND
TORNADO EVENT ACROSS CENTRAL ALABAMA.  EVERYONE ACROSS THE AREA
SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS...
REVIEW SAFETY PLANS...AND BE READY FOR QUICK ACTION WHEN WARNINGS
ARE ISSUED.

WINDS WILL BE GUSTY THROUGHOUT THE DAY AND LAST INTO THE EVENING
HOURS...EVEN OUTSIDE OF THUNDERSTORM AREAS. A LAKE WIND ADVISORY HAS
BEEN ISSUED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE BEEN
ACTIVATED.

In the hours before

Special weather statement, Mar 1, 10:48 AM CST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1048 AM CST THU MAR 1 2007

ALZ011>015-017>050-012359-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1048 AM CST THU MAR 1 2007

A TORNADO WATCH REMAINS IN EFFECT UNTIL 6 P.M. TODAY.
Local storm report, Mar 1, 12:05 PM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 PM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     HAIL             10 S LINDEN             32.16N 87.79W
03/01/2007  E0.25 INCH       MARENGO            AL   EMERGENCY MNGR

            PEA HAIL REPORTED AT DIXONS MILL

&&

STEFKOVICH
Local storm report, Mar 1, 12:09 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 PM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FUNNEL CLOUD     8 N BEXAR               34.31N 88.15W
03/01/2007                   MARION             AL   PUBLIC

            PUBLIC REPORT THROUGH EMERGENCY MANAGEMENT OF A FUNNEL
            CLOUD

&&

STEFKOVICH
Local storm report, Mar 1, 1:13 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
113 PM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     ORRVILLE                32.31N 87.25W
03/01/2007                   DALLAS             AL   EMERGENCY MNGR

            ROOF OFF HOUSE NEAR ORRVILLE. POSSIBLE TORNADO

&&

DSMITH
Local storm report, Mar 1, 2:52 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FUNNEL CLOUD     VERNON                  33.76N 88.11W
03/01/2007                   LAMAR              AL   EMERGENCY MNGR

            DAMAGE REPORTED IN VERN

&&

DSMITH
Local storm report, Mar 1, 2:56 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 PM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FUNNEL CLOUD     VERNON                  33.76N 88.11W
03/01/2007                   LAMAR              AL   EMERGENCY MNGR

            DAMAGE REPORTED IN VERNON. POSSIBLE TORNADO.

&&

DSMITH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 4:14 AM CSTSevere Thunderstorm WarningBMXFayette, Marion31 min
Mar 1, 4:25 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more16 hr
Mar 1, 4:38 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cleburne40 min
Mar 1, 4:55 AM CSTSevere Thunderstorm WarningBMXBlount, Jefferson35 min
Mar 1, 5:08 AM CSTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega37 min
Mar 1, 10:06 AM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery39 min
Mar 1, 10:44 AM CSTSevere Thunderstorm WarningBMXBarbour31 min
Mar 1, 11:20 AM CSTTornado WarningBMXMarengo40 min
Mar 1, 11:47 AM CSTTornado WarningBMXMarion13 min
Mar 1, 12:00 PM CSTSevere Thunderstorm WarningBMXMarengo15 min
Mar 1, 12:04 PM CSTTornado WarningBMXChambers11 min
Mar 1, 12:07 PM CSTSevere Thunderstorm WarningBMXDallas38 min
Mar 1, 12:18 PM CSTSevere Thunderstorm WarningBMXBarbour27 min
Mar 1, 12:24 PM CSTTornado WarningBMXDallas51 min
Mar 1, 1:42 PM CSTTornado WarningBMXPike48 min
Mar 1, 2:02 PM CSTSevere Thunderstorm WarningBMXSt. Clair28 min
Mar 1, 2:02 PM CSTTornado WarningBMXPickens28 min
Mar 1, 2:11 PM CSTTornado WarningBMXMontgomery34 min
Mar 1, 2:12 PM CSTTornado WarningBMXGreene, Sumter33 min
Mar 1, 2:19 PM CSTSevere Thunderstorm WarningBMXBarbour41 min
Mar 1, 2:20 PM CSTTornado WarningBMXLowndes40 min
Mar 1, 2:23 PM CSTTornado WarningBMXMontgomery, Pike37 min
Mar 1, 2:25 PM CSTSevere Thunderstorm WarningBMXLamar35 min
Mar 1, 2:26 PM CSTTornado WarningBMXPickens34 min
Mar 1, 2:30 PM CSTTornado WarningBMXBarbour30 min
Mar 1, 2:40 PM CSTTornado WarningBMXLamar35 min
Mar 1, 2:42 PM CSTTornado WarningBMXGreene33 min
Mar 1, 2:43 PM CSTTornado WarningBMXBullock32 min
Mar 1, 2:45 PM CSTTornado WarningBMXTuscaloosa30 min
Mar 1, 2:48 PM CSTTornado WarningBMXFayette27 min
Mar 1, 2:52 PM CSTTornado WarningBMXMontgomery23 min
Mar 1, 2:57 PM CSTSevere Thunderstorm WarningBMXMarion33 min
Mar 1, 2:57 PM CSTTornado WarningBMXBarbour33 min
Mar 1, 2:59 PM CSTTornado WarningBMXSumter5 min
Mar 1, 3:07 PM CSTTornado WarningBMXMontgomery35 min
Mar 1, 3:10 PM CSTSevere Thunderstorm WarningBMXWalker, Winston35 min
Mar 1, 3:12 PM CSTTornado WarningBMXTuscaloosa33 min
Mar 1, 3:13 PM CSTTornado WarningBMXPike13 min
Mar 1, 3:13 PM CSTTornado WarningBMXJefferson, Walker32 min
Mar 1, 3:13 PM CSTTornado WarningBMXBullock32 min
Mar 1, 3:15 PM CSTTornado WarningBMXGreene17 min
Mar 1, 3:18 PM CSTTornado WarningBMXMarion, Winston42 min
Mar 1, 3:23 PM CSTTornado WarningBMXBarbour, Bullock52 min
Mar 1, 3:37 PM CSTSevere Thunderstorm WarningBMXMacon38 min
Mar 1, 3:39 PM CSTTornado WarningBMXTuscaloosa36 min
Mar 1, 3:41 PM CSTTornado WarningBMXJefferson, Tuscaloosa34 min
Mar 1, 3:48 PM CSTTornado WarningBMXWalker27 min
Mar 1, 3:51 PM CSTTornado WarningBMXPickens24 min
Mar 1, 4:00 PM CSTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery45 min
Mar 1, 4:08 PM CSTTornado WarningBMXJefferson67 min
Mar 1, 4:13 PM CSTTornado WarningBMXPickens20 min
Mar 1, 4:16 PM CSTTornado WarningBMXTuscaloosa59 min
Mar 1, 4:24 PM CSTTornado WarningBMXMacon36 min
Mar 1, 4:37 PM CSTTornado WarningBMXGreene38 min
Mar 1, 4:37 PM CSTTornado WarningBMXPike38 min
Mar 1, 4:43 PM CSTTornado WarningBMXSumter22 min
Mar 1, 4:52 PM CSTTornado WarningBMXMontgomery23 min
Mar 1, 4:52 PM CSTTornado WarningBMXHale38 min
Mar 1, 5:02 PM CSTTornado WarningBMXBullock18 min
Mar 1, 5:06 PM CSTTornado WarningBMXMarengo26 min
Mar 1, 5:14 PM CSTTornado WarningBMXJefferson46 min
Mar 1, 5:15 PM CSTSevere Thunderstorm WarningBMXLowndes30 min
Mar 1, 5:23 PM CSTTornado WarningBMXHale19 min
Mar 1, 5:32 PM CSTTornado WarningBMXBibb43 min
Mar 1, 5:38 PM CSTTornado WarningBMXShelby37 min
Mar 1, 5:44 PM CSTSevere Thunderstorm WarningBMXPerry46 min
Mar 1, 5:48 PM CSTSevere Thunderstorm WarningBMXBlount, St. Clair42 min
Mar 1, 5:59 PM CSTSevere Thunderstorm WarningBMXEtowah46 min

Nearby

Tornado Warnings in Alabama, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.